zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The Jacobi elliptic function solutions to a generalized Benjamin-Bona-Mahony equation. (English) Zbl 1165.35447
Summary: Mathematical techniques based on an auxiliary equation and the symbolic computation system Matlab are employed to investigate a generalized Benjamin-Bona-Mahony partial differential equation. The Jacobi elliptic function solutions, the degenerated soliton solutions and the triangle function solutions to the equation are obtained under certain circumstances.

35Q53KdV-like (Korteweg-de Vries) equations
33E05Elliptic functions and integrals
Full Text: DOI
[1] Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelenths, Phys. rev. Lett. 70, No. 5, 564-567 (1993) · Zbl 0952.35502 · doi:10.1103/PhysRevLett.70.564
[2] Wadati, M.: Introduction to solitons, Pramana: J. Phys 57, No. 5--6, 841-847 (2001)
[3] Wadati, M.: The exact solution of the modified kortweg--de Vries equation, J. phys. Soc. jpn. 32, 1681-1687 (1972)
[4] Wadati, M.: The modified kortweg--de Vries equation, J. phys. Soc. jpn. 34, 1289-1296 (1973)
[5] Malfliet, W.; Hereman, W.: The tanh method: I exact solutions of nonlinear evolution and wave equations, Phys. scr. 54, 563-568 (1996) · Zbl 0942.35034 · doi:10.1088/0031-8949/54/6/003
[6] Malfliet, W.; Hereman, W.: The tanh method: perturbation technique for conservative systems, Phys. scr. 54, 569-575 (1996) · Zbl 0942.35035 · doi:10.1088/0031-8949/54/6/004
[7] Ma, W. X.; Wu, H. Y.: Time--space integrable decompositions of nonlinear evolution equations, J. math. Anal. appl. 324, 134-149 (2006) · Zbl 1109.35098 · doi:10.1016/j.jmaa.2005.11.073
[8] El-Wakil, S. A.; Abdou, M. A.; Elhanbaly, A.: New solitons and periodic wave solutions for nonlinear evolution equations, Phys. lett. A 353, 40-47 (2006) · Zbl 1106.65115
[9] Li, H. M.: New exact solutions of nonlinear Gross-Pitaevskii eqauation with weak bias magnetic and time-dependent laser fields, Chin. phys. 14, 251-256 (2005)
[10] Benjamin, T. B.; Bona, J. L.; Mahony, J. J.: Model equation for long waves in nonlinear dispersive system, Philos. trans. Royal. soc. Lond. ser. A 272, 47-78 (1972) · Zbl 0229.35013 · doi:10.1098/rsta.1972.0032
[11] Bona, J. L.; Smith, R.: The initial value problem for the Korteweg-de-Vries equation, Philos. trans. Royal. soc. Lond. ser. A 278, 555-601 (1975) · Zbl 0306.35027 · doi:10.1098/rsta.1975.0035
[12] Bona, J. L.; Mckinney, W. R.; Restrepo, J. M.: Stable and unstable solitary-wave solutions of the generalized regularized long wave equation, J. nonlinear sci. 10, 603-638 (2000) · Zbl 0972.35131 · doi:10.1007/s003320010003
[13] Saut, J. C.; Tzetkov, N.: Global well-posedness for the KP-BBM equations, Appl. math. Res. express 1, 1-6 (2004) · Zbl 1063.35140 · doi:10.1155/S1687120004010718
[14] Wazwaz, A. M.: Compactons in a class of nonlinear dispersive equations, Math. comput. Modelling 37, No. 3-4, 333-341 (2003) · Zbl 1044.35078 · doi:10.1016/S0895-7177(03)00010-4
[15] Wazwaz, A. M.: A sine-cosine method for handling nonlinear wave equations, Math. comput. Modelling 40, 499-508 (2004) · Zbl 1112.35352 · doi:10.1016/j.mcm.2003.12.010
[16] Wazwaz, A. M.: Reliable analysis for nonlinear Schrödinger equations with a cubic nonlinearity and a power law nonlinearity, Math. comput. Modelling 43, 178-184 (2006) · Zbl 1094.35122 · doi:10.1016/j.mcm.2005.06.013
[17] Wazwaz, A. M.: Nonlinear variants of the BBM equation with compact and noncompact physical structures, Chaos solitons fractals 26, 767-776 (2005) · Zbl 1078.35110 · doi:10.1016/j.chaos.2005.01.044
[18] Wazwaz, A. M.: Two reliable methods for solving variants of the KdV equation with compact and noncompact structures, Chaos solitons fractals 28, 454-462 (2006) · Zbl 1084.35079 · doi:10.1016/j.chaos.2005.06.004
[19] Dag, I.; Saka, B.; Irk, D.: Galerkin method for the numerical solution of the RLW equation using quintic B-splines, J. comput. Appl. math. 190, 532-547 (2006) · Zbl 1086.65094 · doi:10.1016/j.cam.2005.04.026
[20] Allan, F. M.; Al-Khaled, K.: An approximation of the analytic solution of the shock wave equation, J. comput. Appl. math. 192, 301-309 (2006) · Zbl 1091.65104 · doi:10.1016/j.cam.2005.05.009
[21] Kaya, D.; El-Sayed, S. M.: An application of the decomposition method for the generalized KdV and RLW equations, Chaos solitons fractals 17, 869-877 (2003) · Zbl 1030.35139 · doi:10.1016/S0960-0779(02)00569-6
[22] Kaya, D.: A numerical simulation of solitary wave solutions of the generalized regularized long wave equation, Appl. math. Comput. 149, 833-841 (2004) · Zbl 1038.65101 · doi:10.1016/S0096-3003(03)00189-9
[23] Nickel, J.: Elliptic solutions to a generalized BBM equation, Phys. lett. A 364, 221-226 (2007) · Zbl 1203.81064 · doi:10.1016/j.physleta.2006.11.088